Worst night of my life

Discussion in 'After Effects' started by Zero00, Nov 27, 2007.

Thread Status:
Not open for further replies.
  1. Zero00

    Zero00 Member

    I took a bunch of pills last night and chased them with wine. I'm not sure how many I took, around 10 I think. I would've taken more but a friend came over and I had to play it off like I was fine.

    I've never been so sick and in so much pain. I was up all night throwing up like I've never thrown up before. After the wine was all gone I still kept puking until there was nothing left. The stomach acid burned me terribly. There was even a little blood. I was shaking, sweating, utterly miserable. And I only took a third of the lethal dose. How anyone dies from overdosing I don't know. It is not a painless way to go.

    Still feel sick but was able to eat a little. I hope I'm not bleeding internally. I thought about going to the hospital but decided to wait and see how I feel.
     
  2. Up&down

    Up&down Well-Known Member

    Please seek help
    You are not in a good space you need to remove yourself from the situation you are in, suicide is not an option.
    Life is worth living but I know emotional pain , deprression etc makes us think there is no light at the end of the tunnel but there is I promise.
    Go to the Hospital and seek some help.
    Stay safe
    Danny x.
     
  3. BOLIAO

    BOLIAO Guest

    i kinda know how it feels to puke your guts out. i had an experience quite similar like yours too. I drank half a bottle of Jack Daniels 'NEAT' in 15 minutes and then knocked out n the next day I puked until there is nothing to puke anymore and i was still puking violently until blood and bile liquid came out. after that i swore off liquor.

    u better go see a doc
     
  4. aramaki

    aramaki Active Member

    Definitely definitely go to a hospital Accident and Emergency department, ER, doctor, whatever. Tell them what you took, how many. Tell them your symptoms - stomach pains, anything you can think of. The effect of pills may be delayed, so dont delay and get a check-up.
     
  5. music_addict

    music_addict Well-Known Member

    yeah you should definetely go see a doctor. Especially if the pills you took contain acetaminophen ,and its in a lot of stuff including tylenol, percocet, a lot of other pain killer etc....
    If acetaminophen is taken in a high enough doage it will permantely destroy your liver causing you to slowly be poisoned over a period of a few weeks. This is because your liver is unable to filter the natural toxins in your body so the toxins just accumulate in your body until they reach lethal levels. apparentaly its a very painful experience, not a fun way to die.
    And thats just one substance, theres thousands more in your average OTC and prescription pills that can do similar damage. So, yeah, I would suggest going to a doctor ASAP.
     
    Last edited by a moderator: Nov 29, 2007
  6. Spearmint

    Spearmint Well-Known Member

    10 honestly isn't enough to do anything, depending on what was in them. If it was like, acetaminophen, then yeah, you should go to a doctor/the ER, because that'll kill your liver. But I think that because you threw up, they should be all out of your system now. :dunno:
     
  7. Zero00

    Zero00 Member

    I haven't been to the doctor. It has been 3 days and I feel ok. I have basically been sleeping the entire time except when my friend came over and made me some food. I feel really weak and tired but I figure as long as there's no blood coming out of me I'll probably live. My guts hurt a little.

    I was really happy to be alive at first but now I'm kind of pissed off. I didn't pay my bills last month 'cause I thought I was going to off myself and now they are HUGE. I haven't been to class all week and am unsure if it's possible to pass my classes or if I'll have to drop them all. I was supposed to sign up for next semester's classes today but never went to see my adviser so I don't have the code.

    I feel too sick to try and fix all these things right now. My head hurts a lot. Maybe I should go to the hospital.
     
  8. kath

    kath Well-Known Member

    i cant tell you what to do.Beisides i really dont like being told what to do and i also really dont like hospitals.But i think if you can make yourself go that would be the best thing.i know its hard but it sounds like you could do with some support.im sure all these things can be sorted out one by one but you need to check your health is ok first as that has to be the main thing.Were you able to share with your friend what you did?im only asking this as im thinking maybe they could come with you to the hospital or to someone else who you may be able to get support/help from and they could maybe give you some moral support in taking that step/doing that as it is often a very hard but courageous thing to do,if you can.Please remember we are always here too and try and keep safe.
     
  9. booeyburgers

    booeyburgers Active Member

    i agree, overdosing on pills is TERRIBLE!!! i think i took 26+ pills once and had the worst vomit experience EVER. i will never do it again. It might look like an easy way but its not.:wink:
     
  10. LILICHIPIE

    LILICHIPIE Well-Known Member

    overdosing never works. pills are never fatal, because of new biology cells. all that happens is a permanent liver dammage or painful death on painkillers. not sure thats good
     
  11. GoldenPsych

    GoldenPsych Well-Known Member

    I was told that aswell, however they are very leathal if not treated in time. Something like painkillers (not saying which ones) will cause your liver to give out. I was told it can basically explode in your body. It takes weeks apparantly and obviously once you get to a certain point there is no hope of fixing it, maybe a liver transplant but serously... would they give you a new one when you feel like you do when someone who has not abused themselves is also waiting for the same match. I didn;t realise the effect that taking an overdose has. All it did to me was make me throw up all night until i could puke no more. The nurse wouldnt let me have water as she said I would just throw it back up... that was the point though as is better to sick soup something than nothing... sorry too much detail there.

    It is weird reading other peoples posts as as horrible as it sounds it is nice to know that I am not the only person feeling like I do and it makes me feel less crazy. Today I want to live... another day may be different!
     
Thread Status:
Not open for further replies.